# SDR ASAA2015010910206

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 26,689 hours, 8,287 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAULTS 73-21371 NR 1 ENGINE ECONOMIC UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.  PERFORM T/C 78273000.  NO FAULT FOUND ON NR 1 ENGINE.
